BooksTestimonialsInterviewsLibraryArticlesShop Here 

I Started Interferon / Ribo. 13 Weeks Ago

Sent: Wednesday, November 16, 2011 8:41 AM
To: LloydWright
Subject: [Contact Lloyd] Interferon-having terrible effects after

J D sent a message using the contact form at http://lloydwright.org/messages/contact.

Hi Lloyd,
My name J D, 48 year old male with Hep C 3a.  Started Interferon / Ribo. 13 weeks ago, within hours of the first treatment became severaly ill, went to emergeny, with chest pain, severe vomitting, heart pound, terrible head pain, sharp pains shooting in head, and more.  My Dr at University in Denver stopped the treatment, and would retry with half dose for the following week, which I did. Was tollerating that somewhat, third week 3/4 dose, 4th week full dose.  After 4th week viral load count showed zero, (five hundred million in June this year)  Handled 4th, 5th week, but week but went down hill 6th week.  Developed a burn like blistering rash on chest 6th week, vomitting, terrible anxiety, heart pound insomnia, awful.

After my 7th week/shot I could not bear it anymore,stopped treatment on my own, and I am now in my 6th week of NO treatment at all and still cant sleep, cant eat well, have SEVERE heart pound days on end, been back to hospital twice, in ICU once, Ive lost 45 pounds with this. Drs cant figure, each have a different answer.  I know its the interferon, my wife found your web site last night.  I felt like I must have had an alergic reation, that my Dr. from a top ten US hospital surely wouldnt give me something that would do this to me. But each time I go they ask me things like have you felt suicidal? How are you sleeping?  And so on, I wondered why but after finding your web sight I know, they KNEW good and well interferon could do this to me and others.  Your web sight and video gave me comfort and confirmed in me that has been the interferon all along.  They told me it should be out of my system after 4-5 weeks, and I was starting to think I was losing my mind. I had a week where it seemed like it was getting better but I am on a rollercoaster and have declined again this last week. 

Can you help me with advised on what I can do for my paranoia, anxiety, and heart pounding that comes like a demon in the night.  I should also metion that I didnt know I had Hep C for 20 years, and have stage 4 cirrosis from it, liver functions they tell me are near normal.  I also have a broken back and take, dilaudid 8mg every 6 hours, seeing that I found out about my back a month before I found out my Hep C, I have not been able to pursue my back issues.  If there is anything that I can do to help people not have to go through what I am still going through I would be interested. I hope to hear back from you soon. 

God bless,
J D and L